# SDR CA951204016

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 3726112R
- Condition: Cracked
- Location: Rt Elev Le
- Part time: 23,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RH ELEVATOR LEADING EDGE HSS.58 CRACKED. REPLACED.
